EconPapers    
Economics at your fingertips  
 

Positive Steady States of a Strongly Coupled Predator‐Prey System with Holling‐(n + 1) Functional Response

Xiao-zhou Feng and Zhi-guo Wang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper discusses a predator‐prey system with Holling‐(n + 1) functional response and the fractional type nonlinear diffusion term in a bounded domain under homogeneous Neumann boundary condition. The existence and nonexistence results concerning nonconstant positive steady states of the system were obtained. In particular, we prove that the positive constant solution (u~,v~) is asymptotically stable when the parameter k satisfies some conditions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/851028

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:851028

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:851028